# SDR COMA0760469

- Difficulty date: July 6, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 27,725 hours, 24,223 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Panel
- Part number: 601R386493
- Condition: Faulty
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5134 - AFTER TAKEOFF, AIRCRAFT WOULD NOT PRESSURIZE AND A LOUD NOISE CAME FROM THE MAIN CABIN DOOR.  AIRCRAFT RETURNED TO AIRPORT, LANDED WITHOUT INCIDENT.  REPLACED PRESSURE FLAP CONTROL PANEL.
